# SDR IXXA09SMN024S

- Difficulty date: January 21, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 494-570
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT NUMBER 3 TRACK LUG CORRODED AT STATION 494.000 - 570.000.  REMOVED EXISTING SPLICES.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED TRACK SEGMENT.  FABRICATED SPLICES.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW TRACK SEGMENT, EXISTING SPLICES, AND REPAIR PARTS IAW DC8 SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 59-50, DC8 SRM 51-1-21, SRM 51-3-0, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 52-2-3 FIG 12, DC8 SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 49-50, DC8 SRM 51-1-8B, DC8 SRM 53-7-2 FIGURE 3A SHEET 1 ITEM "X", SRM 51-2-0 FIGURE 50, SRM 53-2-3 FIGURE 14 SHEET 1 PAGES 49-50, SRM 51-1-11, AND SRM 51-3-1.
